MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. AUTOCLAVABLE CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. AUTOCLAVABLE CAMERA HEAD
Model Number OTV-S7H-NA
Medical Device Problem Codes Image Orientation Incorrect (1305); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device had an issue of "image distortion when moving" , repair was requested.There was no patient impact, no harm reported due to the event.
 
Additional Manufacturer Narrative
E1- address; customer facility/hospital address: (b)(6).The device was returned and the investigation is ongoing.This report will be supplemented following investigation completion or if additional information is provided by the user facility.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide device evaluation information supplied by the manufacturer.The device was not returned to olympus for evaluation and therefore the customer's allegation was not confirmed.Device history record (dhr) review: a dhr was reviewed and no issues that could have caused or contributed to the reported issue were found.Instructions for use (ifu): if the endoscopic image disappears unexpectedly during an examination, or if the freeze cannot be released, immediately stop using the endoscope and remove it from the patient according to the warnings in "chapter 4: instructions for use.Continued use under such conditions may injure the patient, cause bleeding or perforation.The following must be strictly observed the endoscopic image may disappear unexpectedly during the examination or the freeze may not be released.Do not clean, disinfect, sterilize, or store this product with tweezers, forceps, or scalpels.There is a risk of puncturing the camera cable and damaging the electrical circuitry inside the product due to water leakage.Be very careful not to scratch the camera cable with sharp objects.Do not bump or drop this product.Water leakage may damage the electrical circuits inside the product.Connect the video connector to the otv-s7v (visera digital processor) when it is sufficiently dry, including the electrical contacts.Wet connection may cause malfunction.If the camera cable is curled up, do not pull it forcibly, but straighten it gradually.There is a possibility that the camera cable will break.Do not apply excessive bending, pulling, twisting, crushing, or other force to the camera cable.Doing so may cause the camera cable to break.When wiping the outer surface of the camera cable, do not squeeze the camera cable strongly.Doing so may cause the camera cable to break.Hold the camera head, not the camera cable, while operating the endoscope.There is a possibility that the camera cable may break.Do not secure the camera cable using a pean or similar object.There is a possibility that the camera cable may break.Olympus will continue to monitor the field performance of this device.

Brand Name
AUTOCLAVABLE CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18505980
Report Number3002808148-2024-30164
Device Sequence Number7801882
Product Code FET
UDI-Device Identifier04953170141744
UDI-Public04953170141744
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K043275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S7H-NA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown